# SDR DALA2015090605456

- Difficulty date: September 5, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 61,749 hours, 45,026 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Unsecure
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT MAINTENANCE FOUND L1 SLIDE PARACHUTE PIN IS NOT ENGAGED.  1L DOOR SLIDE WAS REPLACED.
